ALLERGAN (COSTA RICA) STYLE 120 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
120-300 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
03/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported right side "rupture and replacement from textured to smooth".Healthcare professional later reported exchange from textured to smooth, lump and pain toward the armpit, firm and protuberant, and does not like the appearance, and intercaspular gel, grade iv capsular contracture with pain." healthcare professional later reported "no obvious implant rupture".Device has been explanted and replaced with non-allergan device.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv, rupture.